# SDR 2012FA0000330

- Difficulty date: May 10, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 7903013
- Part serial: 98031509811053
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT WATER SEPARATOR HAVE CORROSION UNDER INSULATION PN 5715526-8.  THIS IS AN AREA THAT IS NOT NORMALLY LOOKED AT DURING THE WATER SOCK CLEANING/ RESTORATION.  MODEL EC22 DWS-1.
